For EDITORS

For READERS

All Issues

Vol.10, 2020
Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 10, Number 6, 2020, Pages 2756-2766                                                                DOI:10.11948/20200192
Existence of solutions for dual singular integral equations with convolution kernels in case of non-normal type
Pingrun Li
Keywords:Singular integral equations, Riemann boundary value problems, convolution kernel, regularity theory, dual equations.
Abstract:
      This paper is devoted to the study of dual singular integral equations with convolution kernels in the case of non-normal type. Via using the Fourier transforms, we transform such equations into Riemann boundary value problems. To solve the equation, we establish the regularity theory of solvability. The general solutions and the solvable conditions of the equation are obtained. Especially, we investigate the asymptotic property of solutions at nodes. This paper will have a significant meaning for the study of improving and developing complex analysis, integral equations and Riemann boundary value problems.
PDF      Download reader